de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Dimensionality reduction of multistable biological systems

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons97320

Nikoloski,  Z.
Mathematical Modelling and Systems Biology, Department Willmitzer, Max Planck Institute of Molecular Plant Physiology, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons97241

Koseska,  A.
Mathematical Modelling and Systems Biology - Nikoloski, Cooperative Research Groups, Max Planck Institute of Molecular Plant Physiology, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zakharova, A., Nikoloski, Z., & Koseska, A. (2013). Dimensionality reduction of multistable biological systems. Bulletin of Mathematical Biology, 75(3), 373-392.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-1E51-6
Abstract
There is no abstract available